Pynstop Tablet is used for Headache, Fever, Relief of mild to moderately severe pain, Pain killer, Toothache, Drowsiness and other conditions. Pynstop Tablet contains Caffeine, Codeine Phosphate, Doxylamine Succinate and Paracetamol as active ingredients.
Pynstop Tablet works by antagonizing the adenosine receptors; broken down by the liver into morphine; blocking the effects of the chemical histamine and few others in the body; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Adcock Ingram manufactures Pynstop Tablet. Detailed information related to Pynstop Tablet's uses, composition, dosage, side effects and reviews is listed below.
Pynstop Tablet Uses
Pynstop Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
Relief of mild to moderately severe pain
Bronchopulmonary dysplasia in premature infants
Apnea of prematurity
Pynstop Tablet Working, Mechanism of Action and Pharmacology
Pynstop Tablet improves the patient's condition by performing the following functions: Antagonizing the adenosine receptors. Broken down by the liver into morphine. Blocking the effects of the chemical histamine and few others in the body. Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Pynstop Tablet - Composition and Active Ingredients
Pynstop Tablet is composed of the following active ingredients (salts)
Caffeine - 45Mg
Codeine Phosphate - 10Mg
Doxylamine Succinate - 5Mg
Paracetamol - 450Mg
Pynstop Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Pynstop Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
Chronic arterial stiffness
Gastric acid secretion
If you notice other side-effects not listed above, contact your doctor for medical advice.
Pynstop Tablet - Precautions & How to Us
Before using Pynstop Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
Avoid driving a car or operating machinery
Avoid exposing medication to excessive heat
Avoid taking alcohol or other central nervous system depressants
Pynstop Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Pynstop Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Pynstop Tablet may interact with the following drugs and products:
Pynstop Tablet - Contraindications
Hypersensitivity to Pynstop Tablet is a contraindication. In addition, Pynstop Tablet should not be used if you have the following conditions:
Acute or severe bronchial asthma
Children less than 6 years of age
1. Codeine: Exceeding the prescribed dose, together with prolonged and continuous use of this medication may lead to dependence and addiction. 2. Patients should be warned against taking charge of vehicles or machinery performing potentially hazardous tasks where loss of concentration may lead to accidents. 3. Consult a doctor if no relief is obtained from the recommended dosage. 4. Do not use continuously for more than 10 days without consulting your doctor. 5. Dosage in excess of those recommended may cause severe liver damage. 6. PYNSTOP® tablets should not be given to children under 12 years of age. 7. Patients suffering from liver of kidney disease should only take paracetamol under medical supervision. 8. Contains tartrazine, which may cause allergic type reactions (including bronchial asthma) in certain individuals. The overall incidence of tartrazine sensitivity is low; it is however, frequently seen in patients who also have aspirin sensitivity. INTERACTIONS: This medicine may lead to drowsiness and impaired concentration, which is aggravated by the simultaneous intake of alcohol or other central nervous system depressant agents. Doxylamine succinate may enhance the sedative effects of central nervous system depressant including alcohol, barbiturates, hypnotics, narcotic analgesics, sedatives and tranquillisers. The depressant effects of codeine are enhanced by depressant of central nervous system such as alcohol, anesthetics, hypnotics and sedatives. Codeine should be given with extreme caution to patients taking monoamine oxidase inhibitors or within 14 days of stopping such treatment. PREGNANCY AND LACTATION: Safety of PYNSTOP® in pregnant and lactating women has not been established. DOSAGE AND DIRECTIONS FOR USE: Adults and children over 12 years: One or two tablets repeated four hourly if necessary. Do not exceed eight tablets per day. Consult your doctor if no relief is obtained with the recommended dosage. Do not exceed the stated dose. SIDE EFFECTS AND SPECIAL PRECAUTIONS: Paracetamol: Side-effects of paracetamol are usually mild though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia and agranulocytosis have been reported. Pancreatitis, skin rashes and other allergic reactions occur occasionally. The rash is usually erythematous or urticarial but sometimes more serious and may be accompanied by fever and mucosal lesions. Doxylamine succinate: Sedation may occur. Other side-effects include gastro-intestinal disturbances, blurred vision, tinnitus, elation or depression, irritability, nightmares, anorexia, difficulty in micturition, dryness of the mouth, tightness of the chest, and tingling, heaviness and weakness of the hands may occur. Symptoms of stimulation include insomnia, nervousness, tachycardia tremors, muscle twitching and convulsions. Large doses may precipitate fits in epileptics. Use with care in conditions such as glaucoma and prostatic hypertrophy. Codeine phosphate: May cause nausea, vomiting, constipation, drowsiness, confusion, dry mouth, sweating, facial flushing, dizziness, slow pulse rate, low blood pressure when standing erect, subnormal body temperature, restlessness and changes of mood. To be used with caution by patients with impaired thyroid and liver functions, enlarged prostate and with inflammatory or obstructive bowel disorders. Caffeine: Can cause the following side-effects: nausea, headache, sleeplessness, irritability and symptoms of anxiety. Large doses may cause restlessness, excitement, muscle tremor, ringing of the ears, increased pulse rate and gastric ulceration. To be used with care by patients with a history of peptic ulceration. KNOWN SYMPTOMS OF OVERDOSAGE AND PARTICULARS OF ITS TREATMENT: Paracetamol: In the event of overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. Acute renal failure with acute tubular necrosis may develop even in the absence of severe liver damage. Cardiac arrhythmia's have been reported. Symptoms during the first 2 days of acute poisoning do not reflect the potential seriousness of the overdosage. Nausea, vomiting, anorexia and abdominal pain may persist for a week or more. Liver injury may become manifest on the second day, (or later) initially by elevation of serum transaminase and lactic dehydrogenase activity, increased serum bilirubin concentration and prolongation of prothrombin time. The liver damage may progress to encephalopathy, coma and death. Cerebral oedema and non-specific myocardial depression have also occurred. In the event of overdosage consult your doctor or take the patient to the nearest hospital immediately. Specialised treatment is essential as soon as possible. Prompt treatment is essential. Any patient who has ingested 7.5g of paracetamol in the preceding 4 hours should undergo a gastric lavage. Specific therapy with an antidote such as acetylcysteine or methionine may be necessary. If decided upon, acetylcysteine should be administered IV as soon as possible. Acetylcysteine: Acetylcysteine should be administered as soon as possible, preferably within 8 hours of overdosage. IV: An initial dose of 150 mg/kg in 200 ml glucose injection, given intravenously over 15 minutes, followed by an intravenous infusion of 50 mg/kg in 500 ml of glucose injection over the next 4 hours and then 100 mg/kg in 1000ml over the next 16 hours. The volume of intravenous fluids should be modified for children. Orally: 140 mg/kg as a 5% solution initially, followed by a 70 mg/kg solution every 4 hours for 17 doses. Acetylcysteine is effective if administered within 8 hours of overdosage. Doxylamine succinate, codeine phosphate and caffeine: Refer to “Side-effects and Special Precautions. Treatment is symptomatic and supportive. IDENTIFICATION: Green, circular, flat tablet with score line on one side and a diameter of 12.7 mm. PRESENTATION: Packaged in push-through blister packs of 18 tablets, and in securitainers of 50 and 100 tablets. STORAGE INSTRUCTIONS: Store below 25 °C. Protect from light and moisture. KEEP OUT OF REACH OF CHILDREN
The ZimSeller website does not contain medical advice. The contents of this website, such as text, graphics, images and other material are intended for informational and educational purposes only and not for the purpose of rendering medical advice. The contents of this website are not intended to substitute for professional medical advice, diagnosis or treatment. Although we take efforts to keep the product information on our website updated, we cannot guarantee that the product information, such as medical ingredients or nutritional compositions stated as part of any product description is the most accurate.
Please consult your GP or physician for personalized medical advice. Always seek the advice of a GP or physician or other qualified healthcare provider with any questions regarding your medical condition. Never disregard or delay seeking professional medical advice or treatment because of something you have read on the ZimSeller website.
Before taking any medications, whether it's prescription or over-the-counter medicines, supplements or herbs, consult your GP or a physician for a thorough evaluation. ZimSeller does not endorse any medications, vitamins or herbs. Your GP or a qualified physician should make a decision based on your medical history and current prescriptions. The medication summaries provided do not include all of the information important for patient use and should not be used as a substitute for professional medical advice. The prescribing physician should be consulted concerning any questions that you may have.
In a medical emergency call 999 immediately. ZimSeller does not recommend or endorse any specific test, physician, product, procedure, opinion or any other information provided on its website. Reliance on any information provided by ZimSeller, ZimSeller employees, others represented on the website by ZimSeller' invitation or other visitors to the website, is solely at your own risk.
Therefore the information about this product, or on this website in general, should not be considered current, complete or exhaustive, nor should you rely on such information to recommend a course of treatment for you or any other individual. Reliance on any information provided on this website is solely at your own risk.